MAUDE Adverse Event Report: INVAMEX INVACARE TRACER IV HEAVY-DUTY WHEELCHAIR; WHEELCHAIR, MECHANICAL

INVAMEX INVACARE TRACER IV HEAVY-DUTY WHEELCHAIR; WHEELCHAIR, MECHANICAL
Model Number T422RDAP
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The dealer advised that there was no patient involvement; the chair was being moved either up or down some stairs and was unoccupied when the weld broke.The patient weighs 341 pounds, which is below the chair's weight capacity of 450 pounds.The chair's maintenance history is unknown.As far as the dealer knows, the patient did not notice any cracks or signs of impending failure of the weld.At this time, the underlying cause of the broken weld is unconfirmed.A capa has been opened to investigate this malfunction.Should additional information become available, a supplemental record will be filed.
 
Event or Problem Description
The dealer reported that the frame of the t422rdap wheelchair broke where the bolt goes through the bottom mount.Pictures were provided showing that the lower axle lug, where the wheel attaches, has broken off the upright rear tube portion of the left side frame at the weld.

Brand Name
INVACARE TRACER IV HEAVY-DUTY WHEELCHAIR
Common Device Name
WHEELCHAIR, MECHANICAL
Manufacturer (Section D)
INVAMEX
102 parque industrial manimex
reynosa, tamaulipas 88780
MX  88780
Manufacturer (Section G)
INVAMEX
102 parque industrial manimex
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
mike simmons
one invacare way
elyria, OH 44035
8003336900
MDR Report Key19772763
Report Number9616091-2024-00012
Device Sequence Number8068635
Product Code IOR
UDI-Device Identifier00841447103035
UDI-Public00841447103035
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberT422RDAP
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Initial Report FDA Received Date07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown